# SDR YENA20161111977

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 43,194 hours, 14,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006364
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,856 hours, 8,229 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXIT LIGHTS OVER BOTH PASSENGER DOORS WERE INOPERATIVE.  R & R EPSU (10WL) IAW AMM 33-51-38. PERFORMED OPS CHECKS. OPS CHECKD PASSED.
